# SDR CA151228003

- Difficulty date: December 12, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fadec
- Condition: Unknown
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: E

## Discrepancy

(CAN) THE CUSTOMER REPORTED AN ENGINE #2 IFSD ON TRANSITION TO THE TAXIWAY WITH A NOISE OBSERVED (ITT 500) AND A NO DISPATCH MESSAGE. CREW OBSERVED FADEC FAULT CODES: 2A-AF-IGV AND 2B-AH-IGV (ACTUATOR). TROUBLESHOOTING ONGOING.
